# SDR VJ9800634

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47555
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, THE FUSELAGE AT FS 965 L16R TO L17R WAS FOUND CRACKED.  CUT OUT CRACK, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW DC9 SRM 51-10-3, 51-20-1, 51-10-4, 53-04 FIGURE 17 AND AIRTRAN RES 981976.
